HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On pinching of curves moved by surface diffusion

Files in This Item:
pre379.pdf589.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83525

Title: On pinching of curves moved by surface diffusion
Authors: Giga, Y. Browse this author
Ito, K. Browse this author
Keywords: pinching
surface diffusion
evolving curves
unique local existence
Issue Date: 1-May-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 379
Start Page: 1
End Page: 12
Abstract: We give a rigorous proof for formation of I pinching· of evolving curves moved by surface diffusion.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69129
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University